# SDR GAIA02162OP

- Difficulty date: December 3, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 715 - ELP-FWA - ON APPROACH TO FW, WHEN LANDING GEAR SELECTOR LEVER WAS MOVED TO THE DOWN POSITION.  THE NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH NO NOSE GREEN LIGHT AT ALL.  THE GEAR WAS RE-CYCLED AND THE RED LIGHT REMAINED ON.  FIVE MINUTES LATER WITH THE GEAR HANDLE SELECTED DOWN THE NOSE GEAR RED LIGHT EXTINGUISHED AND THE GREEN DOWN AND LOCKED LIGHT ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPERATIONALLY CHECKED GOOD ON THE GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
